MathSciNet Relay Station
MathSciNet bibliographic data
MR2264252 47A13 (46L54 47A20 47A60)
Popescu, Gelu Free holomorphic functions on the unit ball of $B(\scr H)^n$. J. Funct. Anal. 241 (2006), no. 1, 268–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement